# SDR CA040928001

- Difficulty date: September 12, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IN FLIGHT SHUT DOWN AND AIR TURN BACK. IN CLIMB LOUD BANG AND TGT INCREASED TO 1000 DEG C. PILOT SHUT DOWN ENGINE AND RETURNED TO ORIGIN. ON GROUND, DEBRIS FOUND IN TAIL PIPE. ENGINE WILL BE INDUCTED  IN OCTOBER.  SUSPECT ED HPT BLADE FAILURE, FURTHER INFO WILL BE PROVIDED AT ENGINE STRIP.
